Zero sum absorbing games with incomplete infor- mation on one side : Asymptotic Analysis


SIAM Journal on Control and Optimization

2000, vol. 39, n°1, pp.208-225

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)

We prove the existence of the limit of the values of finitely repeated (resp., discounted) absorbing games with incomplete information on one side, as the number of repetitions goes to infinity (resp., the discount factor goes to zero). The main tool is the study of the Shapley operator, for which the value of the $\lambda$-discounted game is a fixed point, and of its derivative with respect to $\lambda$.